# SDR AALA20040337

- Difficulty date: March 10, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT IN COCKPIT IS INOPERATIVE.  REPLACED BATTERY CHARGER ASSEMBLY FOR EMERGENCY LIGHT IN COCKPIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
